MAUDE Adverse Event Report: ETHICON INC. GYNEMESH PSXL MESH; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC

ETHICON INC. GYNEMESH PSXL MESH; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Catalog Number GPSXL3
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Septic Shock (2068)
Date of Event 12/26/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The actual device batch number associated with this event is not known.The international affiliate reports the following possible batch number: batch (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent laparoscopic sacrocolpopexy on (b)(6) 2017 and mesh was implanted.Following the procedure, the patient had septic shock and sepsis occurred immediately after surgery.It was reported that the blood state was already bad and the leukocyte count was rising during the operation.The patient was provided treatment for sepsis with vasopressor drug, blood circulation, ventilator.The patient was admitted to icu and currently the blood condition is reported to be pretty bad.The surgeon opined there was no cause and relationship between mesh and sepsis.The patient is in the hospital.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 02/14/2018 the device history records were reviewed for the possible batch number and the manufacturing criteria was met prior to the release of this lot.Batch ljb191; mfg.Date: 08/01/2017; exp.Date: 07/31/2022.

Brand Name
GYNEMESH PSXL MESH
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville 08876 0151
MDR Report Key7212545
Report Number2210968-2018-70406
Device Sequence Number13483356
Product Code OTO
UDI-Device Identifier10705031037748
UDI-Public10705031037748
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013718
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberGPSXL3
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/26/2017
Supplement Date Received by Manufacturer01/25/2018
Initial Report FDA Received Date01/23/2018
Supplement Report FDA Received Date02/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;